How to taper off of 15mg Lexapro

Posted by divinewisdom28 @divinewisdom28, Jul 12, 2022

Hi,

I've been having bad side effects after taking Lexapro for a few months. TMJ, confusion, fatigue, hot flashes, dehydration…

My insurance changed so I still have to wait a month to see my new psychiatrist.

I would like to lower my medication for now by myself in the meantime since i have no other choice.

Could i go from 15mg to 10mg? Or is that that too big of a drop?

Thank you,

John

Interested in more discussions like this? Go to the Depression & Anxiety Support Group.

Hello @divinewisdom28,

Here is a brief inventory of recent discussions where members are talking about escitalopram (Lexapro or Cipralex).

– Horrible Lexapro Side Effects Not Going Away: https://connect.mayoclinic.org/discussion/horrible-lexapro-side-effects-not-going-away/
– LEXAPRO https://connect.mayoclinic.org/discussion/lexapro-1/
– Lexapro withdrawals? https://connect.mayoclinic.org/discussion/lexapro-withdrawals/
– how to wean off lexapro 10 mg https://connect.mayoclinic.org/discussion/how-to-wean-off-lexapro-10-mg/
– Lexapro Withdrawal https://connect.mayoclinic.org/discussion/lexapro-withdrawal-1/

Is there a reason you have selected a 5 mg taper? Is it based on any previous discussions with your psychiatrist or just what seems may be a reasonable reduction?

REPLY
Please sign in or register to post a reply.